# SDR HNAA2024022000118

- Difficulty date: January 14, 2024
- Submitted: February 20, 2024
- Operation: Air carrier
- Aircraft: N657AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145744
- Aircraft time: 46,015 hours, 41,596 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: UNKNOWN
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

E017313 THE LH WING SPAR 1 LOWER FLANGE IS CRACKED AT RIB 9.   PERFORMED REPAIR ON LH SPAR I REPAIR PARTS AT RIB 9 IAW EO #EO1-57-24-0072 AND IAW EMB 145 SRM 57-20-05 ITEM 2.
